Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 903281, 20 pages
http://dx.doi.org/10.1155/2012/903281
Research Article

Subharmonic Solutions of Nonautonomous Second Order Differential Equations with Singular Nonlinearities

1Department of Mathematics, University of Tlemcen, Tlemcen 13000, Algeria
2Department of Mathematics, University of Sidi Bel Abbes, Sidi Bel Abbes 22000, Algeria
3Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals, P.O. Box 5046, Dhahran 31261, Saudi Arabia

Received 4 November 2011; Revised 14 January 2012; Accepted 19 January 2012

Academic Editor: Juan J. Nieto

Copyright © 2012 N. Daoudi-Merzagui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Chu and J. J. Nieto, “Recent existence results for second-order singular periodic differential equations,” Boundary Value Problems, vol. 2009, Article ID 540863, 20 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Boucherif and N. Daoudi-Merzagui, “Periodic solutions of singular nonautonomous second order differential equations,” Nonlinear Differential Equations and Applications, vol. 15, no. 1-2, pp. 147–158, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. N. Daoudi-Merzagui, “Periodic solutions of nonautonomous second order differential equations with a singularity,” Applicable Analysis, vol. 73, no. 3-4, pp. 449–462, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. X. Li and Z. Zhang, “Periodic solutions for second-order differential equations with a singular nonlinearity,” Nonlinear Analysis, vol. 69, no. 11, pp. 3866–3876, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, vol. 74 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1989.
  6. P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, vol. 65 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Providence, RI, USA, 1986.
  7. A. Fonda, Periodic Solutions of Scalar Second Order Differential Equations with a Singularity, Académie Royale de Belgique, Brussels, Belgium, 1993.
  8. A. Fonda, R. Manásevich, and F. Zanolin, “Subharmonic solutions for some second-order differential equations with singularities,” SIAM Journal on Mathematical Analysis, vol. 24, no. 5, pp. 1294–1311, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Fonda and M. Ramos, “Large-amplitude subharmonic oscillations for scalar second-order differential equations with asymmetric nonlinearities,” Journal of Differential Equations, vol. 109, no. 2, pp. 354–372, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. E. Serra, M. Tarallo, and S. Terracini, “Subharmonic solutions to second-order differential equations with periodic nonlinearities,” Nonlinear Analysis, vol. 41, pp. 649–667, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. C.-L. Tang, “Periodic solutions for nonautonomous second order systems with sublinear nonlinearity,” Proceedings of the American Mathematical Society, vol. 126, no. 11, pp. 3263–3270, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Yu, “Subharmonic solutions with prescribed minimal period of a class of nonautonomous Hamiltonian systems,” Journal of Dynamics and Differential Equations, vol. 20, no. 4, pp. 787–796, 2008. View at Publisher · View at Google Scholar
  13. X. Zhang and X. Tang, “Subharmonic solutions for a class of non-quadratic second order Hamiltonian systems,” Nonlinear Analysis: Real World Applications, vol. 13, no. 1, pp. 113–130, 2012. View at Publisher · View at Google Scholar
  14. L. D. Humphreys, P. J. McKenna, and K. M. O'Neill, “High frequency shaking induced by low frequency forcing: periodic oscillations in a spring-cable system,” Nonlinear Analysis. Real World Applications, vol. 11, no. 5, pp. 4312–4325, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. P. Omari, G. Villari, and F. Zanolin, “Periodic solutions of the Liénard equation with one-sided growth restrictions,” Journal of Differential Equations, vol. 67, no. 2, pp. 278–293, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet